# SDR AALA201905129019

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 61,137 hours, 22,829 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS CAUTION LIGHT DISPLAYED ON FLIGHT ATTENDANT PANEL, DOOR 2R PRESSURE LOW. MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE TO PROPER PRESSURE AS REQUIRED PER AMM 52-22-00.
